# SDR CALA2013111893029

- Difficulty date: November 16, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 52,380 hours, 12,974 cycles
- Engine: Pwa PW4052
- System (JASC): 8010 · Engine Cranking
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG START VLV LIGHT REMAINED ILLUMINATED DURING START WHEN START SELECTOR RETURNED TO AUTO.  START CONTROL VLV CROSSED WITH ACFT 6668 ENG 2 IAW AMM.
